MAUDE Adverse Event Report: MDT KYPHON NEUCHATEL MFG KYPHON XPANDER II INFLATABLE BONE TAMP; ARTHROSCOPE

MDT KYPHON NEUCHATEL MFG KYPHON XPANDER II INFLATABLE BONE TAMP; ARTHROSCOPE
Catalog Number KX203
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on intra-op, the balloon that was out of one tray got burst under low pressure.The product came in contact with the patient.No patient complications were reported as the result of the event.The contrast medium went into the disc of the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Level: l4.
 
Additional Manufacturer Narrative
Product analysis: balloon appears to function properly.If information is provided in the future, a supplemental report will be issued.

Brand Name
KYPHON XPANDER II INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MDT KYPHON NEUCHATEL MFG
pierre-à-bot 97
neuchâtel 2000
CH  2000
MDR Report Key7056746
Report Number2953769-2017-00117
Device Sequence Number13482186
Product Code HRX
UDI-Device Identifier00643169093676
UDI-Public00643169093676
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKX203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2018
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer12/28/2017
03/18/2018
Initial Report FDA Received Date11/23/2017
Supplement Report FDA Received Date01/25/2018
04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight73